Hi there. Thank you for your question. I will be helping you out with your queries
Where have you read about the soluble aspirin?
Can you please give me a reference.
In the National Daily Maill newspaper an article on Tuesday 27th May last by John Cleland Professor of C,linical Cardiology at Imperial College, London
Why is it being given in your case?
I mean do you have ischemic heart disease?
Or is it being given for irregular heart beat?
Are you with me?
If you are having ischemic heart disease i.e. if you have a diagnosis of angina or a previous heart attack then you would definitely require that you should take aspirin because the benefits outweigh the risks.
If you do not have those conditions then you can discuss with your doctor for considering to stop aspirin.
Let me know if you have more questiosn.
Please do rate me for my services by clicking on one of the smilies below when you are done asking.
Just noticed that you asked a question about Raspberry ketones. I would not recommend that you should use this because this has no proven efficacy. By proven efficacy I mean that this has not been tested in randomized controlled trials. There are usually however no interactions of Raspberry ketones with the medications that you are on but we can never be sure because there have been no randomized controlled trials done to see if there could indeed be a problem when you take Raspberry ketones with the medications that you are on for your heart.
Please do rate me for my services by clicking on one of the smilies below when you are done asking
Thank you for the informative reply. I have nowspoken to my GP who thinks I should carry on with the asperin asI have a history of High Colesteraol and may need a stent in future although 3 years ago, the Hospital specialist felt it may have been unsuitable then, due to the position of the blockages in the artery.. Following my Catherter Ablation last year, I now have a regular pulse and blood pressure about 140/86 and pulse of 51.
Thank you for your previous advice. Regards, Terry..